# SDR AU510001900

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO550B
- Propeller: Mcauly 3AF34C502
- System (JASC): 3710 · Vacuum Distribution System
- Part: Coupling
- Condition: Sheared
- Location: Vacuum Pump
- Component: Vacuum Pump, 216CW
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT VACUUM PUMP FAILED.   INVESTIGATION FOUND THE PUMP JAMMED AND FULL OF CARBON VANE DEBRIS.  DRIVE SHAFT FAILED AT SHEAR POINT.  PUMP IS OUTSIDE OF THE SN RANGE AS INDICATED IN TEMPEST SB-003.
